# SDR SWIA201127610

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,874 hours, 19,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD AND RIGHT SIDE MIDDLE OVERWING EMERGENCY EXIT LIGHTS ARE OUT.  (FLT 5318)  RELAMPED EMERGENCY LIGHTS.
